# SDR CA060726001

- Difficulty date: July 20, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,453 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 955075400
- Condition: Loose
- Location: Engine
- Part time: 515 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSULATION WITHIN IGNITOR FOUND LOSE.  IN LIGHT OF PAST INCIDENCE OF ENGINE FOD, IGNITORS WERE CHANGED.  IGNITOR P/N 955075400/CH34745 (TC NR 20060726001)
